Couldn't find what you looking for?

TRY OUR SEARCH!

10,000mgs means you took 200 or over. Taking that many pills wouldn'5 get you high it would kill you. I hope you didn't read a article about how to get high and someone said thats what it takes. Thats is so scary .

Reply

Loading...

I’m not condoning this, but I’m curious as well as in trouble,. Hope this post is ok, sorry if it isn’t..
I’ve been taking UNISOM for 2 years, 50mg gelcaps “pack has 10” in it..,
I started using it with my street drugs to make that stronger, I’ve got a really high tolerance to most drugs, legal and illegal,
when I started the gelcaps 2 x 50ml would make it hard to focus with my eyes and last all night and I would crash out, 2 yrs later now, I’ve brought all the chemists out of stock, I’m on the watch list in all chemists in my state, I get everyone that can help me get them and that’s in between the 4 bottles of 32 caps I get ev 2 weeks from the states, I’m in Aussie btw, I use a bottle of 32 a day, I get two 3ml syringe barrels, put 5caps in each, there is 40ml liquid in each gelcap, and I fill rest with water as it’s thick!
I put one in my left and one in my right groin and have them like that almost same time, I’m worried I’m going to have a stroke as my brain just Rattles, I will say, when I 1st started using them, I would put 1 cap into a normal 1ml syringe and after only 1-5 gel caps i couldn’t put anything in that vein again, so I’ve been using this as I said above for around 11mnths in my “Fem Groin” and most heavy users I know use that area as it still works and it’s the only spot that will work and not get wrecked by the gelcap, I’m starting to have pain and numb legs etc,
I am also on 120ml Methadone and get 4 rivi’s daily by prescription
I’m 39, and am about 85kg at the moment, but it’s a bad habit, I’ve had a lot of habits of all types, I need to get some help before I loose a leg or have a stroke or worse, die..
That’s my exp with the gelcaps anyways,
Stay safe, goodluck, and peace out..
Reply

Loading...

I used to take Benadryl every day and when I quit, I got the worst withdrawals. I read about the horrible, long lasting withdrawals that a lot of people have had after long term use. The two symptoms most have are severe nausea that can last over a month and insomnia. So, the way I got off of them in one week was this: I stopped taking them. When my stomach would start to get upset, I'd take one. I'd do that every time I would start to feel nauseated. As time went on, my nausea episodes would get further and further apart. So, seven days later, I didn't get nauseated any longer. I found this is the only way to get off of them. If you go cold turkey, you'll most likely be nauseated 24/7 for a lot longer than seven days.

Yes, this medication is what was causing your short term memory loss. Search for "diohenhydramine illegal in UK" and you should find how horrible and dangerous the stuff really is. After I tapered off, my memory came back completely. The difference was amazing.

I know you posted this a year ago. But, I figured you might still be taking it since quitting cold turkey causes such horrific withdrawals. I think it should be illegal to claim that it's not habit forming because as you and I well know, it absolutely is!!

Hopefully, this can help anyone else who has realized that they're dependent on it and want to get off.

Reply

Loading...

That's how I got hooked on diphenhydramine, it made my methadone give me a high. I've never shot up anything, though. I never tried that because I knew that would be something I might never be able to stop.

First of all, you need to switch from methadone to buprenorphine. Methadone is some toxic sh*t. Have you noticed that your skin tone is grey? I can spot someone taking methadone from a mile away because they're grey, it's really weird. But, it causes all sorts of horrible problems. It messes with your memory and then diphenhydramine does, as well. It's screws with your hormones and thyroid and so much more. Have you noticed that you sweat like a man? I sure did. Google search how harmful methadone is on the body. I am taking buprenorphine and have less than 10% of the side effects that I had on mdone.

Also, you absolutely are dependent on the diphenhydramine. The FDA here in the US, says it's not habit forming. But, they're full of c**p!! If you try to stop taking it, you'll most likely get extremely nauseated. Before I realized that it was the Benadryl that was causing my nausea, I thought my tolerance to the methadone had gone up and I was withdrawing from that.

I've read about people quitting Benadryl cold turkey and having the worst nausea they've ever had and it lasted months. I wasn't going to do that. So, I just took one, 25mg Benadryl, every time I'd start feeling sick. As the days went on, there would be more and more time between the nausea. 7 days later, I stopped feeling sick and didn't need the Benadryl anymore.

Your life will be so beyond better if you make the decision to stop shooting up, switch from methadone to buprenorphine, and taper off the Benadryl in the way I did. I can promise you that!

Reply

Loading...

I'm so sorry for you. You should sue them now.
Reply

Loading...

I lost my brother as well to OD of benadryl
Reply

Loading...

It made a difference.
Reply

Loading...

Am pretty sure if u take more than 1000mg u would have a bad trip but its not the dh that kills u its the acemitophem or other sh*t it may have with it
Reply

Loading...

I took 500 mg of Benadryl for 12 days. I stopped taking because I was worried I was getting out of control. I was taking it for the sexual side effect. Now two days after i stopped taking it I feel sick to my stomach and at times I have ringing in my ears. Could this be from stopping it completely ?
Reply

Loading...

are you trying to kill yourself

Reply

Loading...

Youll die..drr
Reply

Loading...

Would 20 pills at one time hurt me
Reply

Loading...

you need to get off the meds. None of them will cure any of the conditions you have. Diet and exercise is your better option
Reply

Loading...

I know this is a late reply. Maybe you should get checked for Cushing's disease. Symptoms sound like it.
Reply

Loading...

15yo. Mother of God....
Reply

Loading...